# SDR MALA060639

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 19,036 hours, 20,710 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM MEM TO AEX, THE F/O'S EHS 1 WENT BLACK.  RAN THE QRH AND FOUND THE COMPOSITE MODE TO WORK NORMAL ON F/O'S EADI.  AFTER TALKING WITH DISPATCH VIA RADIO, DIVERTED THE FLIGHT BACK TO MEM.  REMOVED AND REPLACED F/O'S ELECTRONIC FLIGHT DISPLAY (LOWER) IAW AMM 34-24-15.  OPS CHECK GOOD IAW AMM 34-24-00, P/N OFF/ON 622-6342-022, S/N ON 5171, S/N OFF 5302.  ALSO, REMOVED AND REPLACED DPU IAW AMM 34-24-20.  OPS CHECK GOOD IAM AMM 34-24-00, P/N OFF/ON 622-7713-004, S/N ON 6720.
